Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain while urinating?

I just rcvd a shot of 200mg of testosterone cypionate for low T levels. I am 40 years old and 285 pounds. After receiving the shot in the morning yesterday, I went to the gym and worked out pretty hard--squats and leglifts. Then today I hit the gym and lifted chest and triceps. The last 2-3 times ive urinated it was slightly painful, and i passed a few drops of what appeared to be blood. Actually this last time, i passed a very small glob of tissue (looked like a small clot of blood). I am worried, is this from the shot or the exercising???
Tue, 7 May 2019
Report Abuse
General Surgeon 's  Response
Hello,

As per your complaint, you have problems with burning sensation and blood in the urine. Do a urine test with microscopic examination and complete blood cell count for further diagnosis.

If any bladder infection or kidney infection present then it can be detected by this urine test.

Kidney stone or infection may cause this type of symptoms. Consult a nephrologist for further diagnosis.

After urine culture test if the infection is present then start proper antibiotics under the doctor's suggestion. Urine alkalytic agent is helpful in urinary tract infection. Maintain proper hygiene.

Drink filter water more so dilutes urine and flush out a bacteria. Avoid tight clothes. Wear loose cotton cloth.

Cranberry juice is helpful in UTI. Consult a nephrologist for further diagnosis. Start a treatment according to the cause.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ivan R. Rommstein, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anabolic steroid


What causes pain while urinating?

Hello, As per your complaint, you have problems with burning sensation and blood in the urine. Do a urine test with microscopic examination and complete blood cell count for further diagnosis. If any bladder infection or kidney infection present then it can be detected by this urine test. Kidney stone or infection may cause this type of symptoms. Consult a nephrologist for further diagnosis. After urine culture test if the infection is present then start proper antibiotics under the doctor s suggestion. Urine alkalytic agent is helpful in urinary tract infection. Maintain proper hygiene. Drink filter water more so dilutes urine and flush out a bacteria. Avoid tight clothes. Wear loose cotton cloth. Cranberry juice is helpful in UTI. Consult a nephrologist for further diagnosis. Start a treatment according to the cause. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ivan R. Rommstein, General Surgeon